# SDR DXTA2009020203482

- Difficulty date: February 1, 2009
- Submitted: February 2, 2009
- Operation: Air carrier
- Aircraft: N964QS
- Make and model: Cessna 750
- Aircraft serial: 7500164
- Aircraft time: 6,119 hours, 3,784 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AT CRUISE FLIGHT AT FL430 ABOUT 2 HRS INTO A 2.4 BLOCK FLIGHT WE GOT A STRONG SULPHUR ODOR.  THERE WERE NO ABNORMAL INDICATIONS OTHER THAN THE ODOR.
